# SDR 95UAL900070

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Leaking
- Location: Lt Aileron
- Component: Lucas, 1659
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYSTEM QTY INDICATION APPROACHED YELLOW BAND, FLIGHT DIVERTED TO DEN.  GEAR EXTENDED MANUALLY, LANDED WITHOUT INCIDENT.  REPORTED LT INBOARD AILERON ACTUATOR HAD PIN HOLE HYD LEAK ON TOP OF ACTUATOR.  REPLACED ACTUATOR.
